# SDR CALA2020011000112

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 60,564 hours, 25,251 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Part number: FE24050010
- Condition: Stuck
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) REMOVE AND REPLACE THE AFT LEFT DOOR ASSIST BOTTL E ACTUATOR. REFER TO AAR N/R: 9825683. CHANGED DUE TO A STUCK GA UGE AFTER PRESSURE RELOADED. REMOVED AND REPLACED AFT LT DOOR ASSIST BOTTLE ACTUATOR IAW A320 AMM 52-13-14-000-001-B AND 52-13-14-000-001B. DATA TRANSCRIBED FROM PAPER DOCUMENT AAR N/R: 9825683. WORK ACCOMPLISHED BY MECHA NIC. INSPECTED BY: V918610. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1157724  SN OFF 2825 IPC REFERENCE # 52-11-01-01B ACTUATOR, PAX D  OFF 31-5210-9-9001 2825 ON 31-5210-9-9001 1462
